# SDR 2007FA0000389

- Difficulty date: April 20, 2007
- Submitted: May 8, 2007
- Operation: General aviation
- Aircraft: N4801D
- Make and model: Cessna 172N
- Aircraft serial: 17272362
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 5L32006WA1
- Part serial: 326WDO44686
- Condition: Cracked
- Location: Engine
- Part time: 1,400 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FROM EXH STUD AROUND CYLINDER TO UPPER SPARK PLUG.  (K)
